# SDR USAA950839

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0281 - THE REAR PASSENGER DOOR WAS CLOSED WITH THE SAFETY STRAP OUTSIDE.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE SECURED THE RIGHT REAR SERVICE DOOR SAFETY STRAP IN THE HOLDER.  NO DAMAGE WAS NOTED TO THE DOOR OR FUSELAGE.  (M)
